MathSciNet Relay Station
MathSciNet bibliographic data
MR2350166 37F45 (30D05 37F15)
Urbański, Mariusz; Zdunik, Anna Instability of exponential Collet-Eckmann maps. Israel J. Math. 161 (2007), 347–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement